Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
davedickinson

Blepharitis on accutane

Recommended Posts

I have finished my course of accutane but it caused my eyes to dry and i have blepharitis. The derm said it would go in time but it has been nealry 3 months since i finished the course and my eyes are still no better. Has anyone else suffered from this side effect and how long did it take to go????

Share this post


Link to post
Share on other sites

Is it your eyes, or your eyelids? You mention eyes, but blepharitis is an eyelid condition, and not an eye condition. If it's your eyelids --

Bleph can be caused by many factors, some of them infectious. Obviously accutane isn't an infectious agent, but it's drying effects can predispose one to getting bleph.

There is a good chance that you do not have true bleph, but instead have lichen simplex chronicus, which is veeerrrry common on the eyelids (especially the upper eyelids). LSC comes from constant rubbing of the eyelids, and does not go away until you leave your eyelids alone.

If it's your eyes, then you need to see an opthalmologist and have your corneas inspected via slit lamp. People will inadvertently damage their corneas when rubbing their dry eyes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×